# SDR SWAA2024093040645

- Difficulty date: September 23, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 75,603 hours, 45,291 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER FIXED INBOARD TRAILING EDGE PANEL 551FB CRACK DAMAGE<[01] REMOVED PANEL 551FB PER SRM 51-40-02.;[02] LOCATED HOLES IN 551FB PER SRM 51-40-05.;[03] HOLES LOCATED IN NEW PANEL PER SRM 51-40-05;[04] INSTALLED 551FB PANEL PER M/M 57-15-00-400-801
